Far Eastern Mathematical Journal

To content of the issue

On a convergence rate of finite element method in Signorini's problem with nonhomogeneous boundary condition

R. V. Namm, G. Woo

2001, issue 1, P.

The finite element method are investigated for solution of Signorini's problem.


Download the article (PDF-file)


[1] L. A. Oganesian and L. A. Rukhovets, Variationaly-difference methods for solution of ellliptic equations, pabl. AS Arm. SSR, Erevan, 1979.
[2] G. I. Marchuk and V. I. Agoshkov, Introduction to projectively-grid methods, Nauka, M., 1981.
[3] I. Babushka and H. S. Oh, “The p-version of the finite element method for domains with corners and for infinite domains”, Numer. Methods PDEs, 6:4 (1990), 371–392.
[4] S. Brenner, “Multigrid methods for the computation of singular solutions and stress intensity factor I: Corner singularities”, Math. Comp., 226:68 (1999), 559–583.
[5] S. Kim, G. Woo and T. Park, “A note on a finite element method dealing with corner singularities”, Korea J. Comput. and Appl. Math., 7:2 (2000), 373–386.
[6] R. Glowinski, Numerical method for nonlinear variational problem, Springer, New York, 1984.
[7] I. Glavac?ek, J. Haslinger, I. Nec?as, J. Lovis?ek, Nomerical solution of variational inequalities, Springer, Berlin –Heideberg –New York, 1988.
[8] G. Dovaut, J. L. Lions, Les inequations en mecanique et en phisique, Dunod, Paris, 1972.
[9] S. G. Mikhlin, Linear equations in partial derivatives, Higher School, M., 1997.
[10] R. V. Namm, A. Ya. Zolotukhin, “The finite element method for solution of Signorini's problem”, CFD Journal, 4:4 (1996), 509–515.
[11] R. V. Namm, “Stable methods for ill-posed variational inequalities in mechanics”, Lecture Notes in Economics and Mathematical Systems, 452, 1997, 214–228.

To content of the issue